# SDR AALA201809139001

- Difficulty date: September 10, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N965NN
- Make and model: Boeing 737823
- Aircraft serial: 33239
- Aircraft time: 12,246 hours, 4,566 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 1427H0183
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF ARCING ON THE CAPTAIN`S L1 WINDSHIELD, IN THE UPPER RIGHT AREA,   CAPTAIN`S WINDOW WAS REPLACED IAW WC 56-94-03. OPS CHECKED  SERVICABLE.
